Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Gall bladder removal done, have bloating, flatulence, severe pain in lower abdomen. Steps to avoid inconvenience in travel?

Some four months ago while visiting US my wife was diagnosed as having Non Alcoholic Fatty Lever problem consequent upon Real Time B-Mode Ultrasonography ( Fatty Infiltration of the liver Grade I---Remaining report says-Normal appearing Common Duct, Pancreas , Spleen Peritoneal Cavity , Both Kidneys, Bladder, Uterus, Endometrial Cavity) and prescribed Tablet Udiliv-300 mg 1 bid x 1 month, Tablet Lafudac -1 od x 1 month and Tablet Vizylac 1 od x 1 month. She also had Gall Bladder removed some 17 years ago due to cysts . She has been alright for the entire stay here, so far. We are scheduled to fly to India on coming Wednes day. Some 2-3 days ago she developed bloating- flatulence and pain in the right side lower abdomen which subsided after taking Lafutidine 10mg last evening. Long treatment and follow up from India will not possible if treatment started in US. What steps/ medicines can be taken to avoid inconvenience in travel and for next 2-3 days till check up in India.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear Sir.
Since your wife has been diagnosed with NAFLD and She had undergone gall bladder removal.
So, the only way to prevent dyspesia is avoidance of fatty food and oil.
I know you already know this, but like all doctors I am saying the same because that is the only way out.
She can continue on Udiliv as it has shown to be beneficial in NAFLD.
She can also take Pantoprazole and domperidome combination if dyspesia is lot troubling.
Other thing is that you should be aware of the fact that NAFLD can progress to liver cirrhosis.
I am not saying that It always progress, but it can.
So, its always advised to be in regular follow up with your doctor.
Stay Healthy
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor